# SDR ASAA2019111213290

- Difficulty date: November 11, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 45,741 hours, 13,687 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT CONTROL CBS POPPED. GROUNDED - YES. RESET CBS IN REF TO B737-800 AMM 20-60-01. NO DEFECTS WERE NOTED.
